# SDR V2JA20121218003

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N143SL
- Make and model: Piagio P180
- Aircraft serial: 1109
- Aircraft time: 4,972 hours, 3,754 cycles
- Engine: Pwa PT6A66
- Engine time: 1,776 hours, 1,334 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Faulty
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED AUTO-FEATHER OF RT ENGINE ON FINAL.
